Journal of Mathematical Sciences

, Volume 166, Issue 1, pp 106–117 | Cite as

On the Stokes problem with nonzero divergence

  • N. FilinovEmail author
  • T. Shilkin

The strong solvability of the nonstationary Stokes problem with nonzero divergence in a bounded domain is studied. Bibliography: 12 titles.


Russia Bounded Domain Auxiliary Result Stoke Problem Strong Solvability 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    O. V. Besov, V. P. Il’in, and S. M. Nikolskii, Integral Representations of Functions and Imbedding Theorems [in Russian], Nauka, Moscow (1975).Google Scholar
  2. 2.
    M. E. Bogovskii, “On solution of some problems of vectoral analysis related to div and grad operators,” in: Proceedings of the S. L. Sobolev Seminar, 1 (1980), pp. 5-40.MathSciNetGoogle Scholar
  3. 3.
    L. Caffarelli, R. V. Kohn, and L. Nirenberg, “Partial regularity of suitable weak solutions of the Navier-Stokes equations,” Comm. Pure Appl. Math., 35, 771-831 (1982).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    R. Farwig and H. Sohr, “The stationary and nonstationary Stokes system in exterior doamains with nonzero divergence and nonzero boundery data,” Math. Meth. Appl. Sci., 17, 269-291 (1994).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, Rhode Island (1967).zbMATHGoogle Scholar
  6. 6.
    G. A. Seregin, “Some estimates near the boundary for solutions to the nonstationary linearized Navier-Stokes equations,” Zap. Nauchn. Semin. POMI, 271, 204-223 (2000).Google Scholar
  7. 7.
    G. A. Seregin, “Local regularity of suitable weak solutions to the Navier-Stokes equations near the boundary,” J. Math. Fluid Mech., 4, no. 1, 1-29 (2002).zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    G. A. Seregin, “Local regularity theory of the Navier-Stokes equations,” in: Handbook of Mathematical Fluid Dynamics, Vol. 4 (2007), pp. 159-200.Google Scholar
  9. 9.
    V. A. Solonnikov, “Estimates in L p of solutions to the initial-boundary value problem for the generalized Stokes system in a bounded domain,” Probl. Math. Anal., 21, 211-263 (2000).zbMATHGoogle Scholar
  10. 10.
    V. A. Solonnikov, “Estimates of solutions of the Stokes equations in Sobolev spaces with a mixed norm,” Zap. Nauchn. Semin POMI, 288, 204-231 (2002).Google Scholar
  11. 11.
    V. A. Solonnikov, “On the estimates of solutions of nonstationary Stokes problem in anisotropic Sobolev spaces and on the estimate of resolvent of the Stokes problem,” Usp. Mat. Nauk, 58, no. 2 (350), 123-156 (2003).Google Scholar
  12. 12.
    D. K. Faddeev, B. Z. Vulich, V. A. Solonnikov, and N. N. Uraltseva, Selected Chapters in Analysis and Higher Algebra [in Russian], LGU (1981).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  1. 1.St.Petersburg Department of the Steklov Mathematical InstituteSt.PetersburgRussia

Personalised recommendations